Bauer, Heinz. "A Class of Means and Related Inequalities.." Manuscripta mathematica 55 (1986): 199-212. <http://eudml.org/doc/155136>.
@article{Bauer1986, author = {Bauer, Heinz}, journal = {Manuscripta mathematica}, keywords = {strictly positive continuous real-valued functions; inequalities; convex functions; mean values; Korovkin approximation}, pages = {199-212}, title = {A Class of Means and Related Inequalities.}, url = {http://eudml.org/doc/155136}, volume = {55}, year = {1986}, }
TY - JOUR AU - Bauer, Heinz TI - A Class of Means and Related Inequalities. JO - Manuscripta mathematica PY - 1986 VL - 55 SP - 199 EP - 212 KW - strictly positive continuous real-valued functions; inequalities; convex functions; mean values; Korovkin approximation UR - http://eudml.org/doc/155136 ER -